# SDR IPXA2015062890589

- Difficulty date: June 14, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING OTBD L/E EXTERIOR SKIN GOUGED ADJACENT TO OTBD END OF NR 8 SLAT.  REPAIRED LT WING L/E SKIN XOS 1185-1191 IAW EA 011-5730-01-A5860, REV IR AND EO MD11-5730-57917-A.
